Optimality properties of controls with bang-bang components in problems with semilinear state equation
Control and Cybernetics, Tome 34 (2005) no. 3, pp. 763-785
Cet article a éte moissonné depuis la source The Polish Digital Mathematics Library
@article{CC_2005_34_3_a7,
author = {Felgenhauer, Ursula},
title = {Optimality properties of controls with bang-bang components in problems with semilinear state equation},
journal = {Control and Cybernetics},
pages = {763--785},
year = {2005},
volume = {34},
number = {3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CC_2005_34_3_a7/}
}
TY - JOUR AU - Felgenhauer, Ursula TI - Optimality properties of controls with bang-bang components in problems with semilinear state equation JO - Control and Cybernetics PY - 2005 SP - 763 EP - 785 VL - 34 IS - 3 UR - http://geodesic.mathdoc.fr/item/CC_2005_34_3_a7/ LA - en ID - CC_2005_34_3_a7 ER -
Felgenhauer, Ursula. Optimality properties of controls with bang-bang components in problems with semilinear state equation. Control and Cybernetics, Tome 34 (2005) no. 3, pp. 763-785. http://geodesic.mathdoc.fr/item/CC_2005_34_3_a7/